Robust confidence intervals for average treatment effects under limited overlap


Rothe, Christoph



DOI: https://doi.org/10.3982/ECTA13141
URL: https://onlinelibrary.wiley.com/doi/abs/10.3982/EC...
Additional URL: http://www.christophrothe.net/papers/overlap_oct20...
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 85
Issue number: 2
Page range: 645-660
Place of publication: New York [u.a.]
Publishing house: Blackwell Publ. [u.a.]
ISSN: 0012-9682 , 1468-0262
Publication language: English
Institution: School of Law and Economics > Statistik (Rothe 2017-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Rothe, Christoph (2017) Robust confidence intervals for average treatment effects under limited overlap. Econometrica : Journal of the Econometric Society New York [u.a.] 85 2 645-660 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item